Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at May 9, 2012, 3:15 AM PDT. It took effect at May 9, 2012, 3:25 AM PDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2012, 3:15 AM PDT (10:15 UTC)
- In effect from
- May 9, 2012, 3:25 AM PDT
- Expired
- May 11, 2012, 3:00 AM PDT
- In force
- 48 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
076 WHUS76 KLOX 091015 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 315 AM PDT WED MAY 9 2012 PZZ673-091815- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ /O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 315 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-091815- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ /O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 315 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-091115- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 315 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PZZ670-091815- /O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 315 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
694 WHUS76 KLOX 091030 CCA MWWLOX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 325 AM PDT WED MAY 9 2012 PZZ673-091830- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ /O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 325 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-091830- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ /O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 325 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED SEAS WILL BE 6 TO 9 FEET THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-091130- /O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 325 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PZZ670-091830- /O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 325 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS76 KLOX 091513 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 813 AM PDT WED MAY 9 2012 PZZ673-092315- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 813 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-092315- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 813 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS WILL BE 5 TO 7 FEET THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-092315- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 813 AM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
500 WHUS76 KLOX 092254 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 354 PM PDT WED MAY 9 2012 PZZ673-100700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 354 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-100700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 354 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH LOCAL GUSTS TO 25 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS WILL BUILD TO 7 TO 10 FT TONIGHT THEN CONTINUE INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-100700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 354 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 7 TO 9 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHUS76 KLOX 100403 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 903 PM PDT WED MAY 9 2012 PZZ673-101215- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 903 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101215- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 903 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH LOCAL GUSTS TO 25 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS WILL BUILD TO 7 TO 10 FT TONIGHT THEN CONTINUE INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-101215- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 903 PM PDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED SEAS OF 9 TO 12 FEET WILL CONTINUE TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS76 KLOX 101008 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 308 AM PDT THU MAY 10 2012 PZZ673-101700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 308 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 308 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-101700- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 308 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
665 WHUS76 KLOX 101520 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 820 AM PDT THU MAY 10 2012 PZZ673-102330- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 820 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-102330- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 820 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE NW OF SAN NICOLAS ISLAND THROUGH TONIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-102330- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 820 AM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS76 KLOX 102235 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 335 PM PDT THU MAY 10 2012 PZZ673-110645- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 335 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-110645- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 335 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE NW OF SAN NICOLAS ISLAND THROUGH TONIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-110645- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 335 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
378 WHUS76 KLOX 110405 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT THU MAY 10 2012 PZZ670-110515- /O.CAN.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 905 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN 20 KNOTS OR LOWER THROUGH TONIGHT. SEAS WILL SLOWLY SUBSIDE THROUGH TONIGHT. AS A RESULT...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ PZZ673-111000- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 905 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THIS EVENING THEN DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-111000- /O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 905 PM PDT THU MAY 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE NW OF SAN NICOLAS ISLAND THIS EVENING THEN DIMINISH TO 5 TO 15 KNOTS LATE. COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
794 WHUS76 KLOX 110950 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 250 AM PDT FRI MAY 11 2012 PZZ673-111100- /O.EXP.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 250 AM PDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ PZZ676-111100- /O.EXP.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 250 AM PDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 8, 8:30 PM PDT, 6 hours 45 minutes earlier.
Area forecast discussion, May 8, 8:30 PM PDT, 6 hours 45 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PDT TUE MAY 8 2012 .SYNOPSIS... A HIGH PRESSURE SYSTEM WILL BUILD IN OVER REGION THROUGH THE WEEKEND WITH FAIR SKIES EXCEPT LOW CLOUDS AROUND THE COAST THROUGH THU MORNING. ONSHORE FLOW WILL STRENGTHEN FURTHER LATER THIS WEEK WITH GREATER LOW CLOUD COVERAGE BY FRIDAY INTO THE WEEKEND WITH SOME COOLING EXPECTED. && .SHORT TERM (TODAY-FRI)...UPDATE... HIGH TEMPS REACHED THE 90S ACROSS PORTIONS OF THE SAN FERNANDO AND SANTA CLARITA VALLEYS THIS AFTERNOON AS WELL AS PORTIONS OF THE SAN LUIS OBISPO INTERIOR VALLEYS INCLUDING PASO ROBLES. ALTHOUGH TEMPS WERE QUITE WARM IN MOST AREAS TODAY...THE STUBBORN MARINE LAYER INVERSION AROUND 1000 FT DEEP WON THE BATTLE ALONG THE COASTAL AREAS FROM LA COUNTY TO SLO COUNTY. DOWNTOWN LOS ANGELES ONLY GOT UP TO 71 DEGREES TODAY WHILE WOODLAND HILLS AND VAN NUYS REACHED 95 DEGREES. LA AIRPORT REPORTED A HIGH OF ONLY 65 DEGREES. THIS INVERSION MADE IT TRICKY WITH THE COASTAL TEMPS TODAY. NO SURPRISE THAT HIGHS WERE IN THE 90S INLAND DUE TO OFFSHORE FLOW DUE TO THE CUT OFF UPPER LVL LOW SITUATED OVER NRN BAJA TODAY AND DECENT NORTHEAST UPPER LVL SUPPORT WITH IT. BUT WHEN DEALING WITH A STRONG INVERSION ALONG THE COAST...THAT OFFSHORE FLOW HAS A TOUGH TIME ERODING A STRONG INVERSION. A FIRE BROKE OUT NEAR ACTON THIS AFTERNOON AS GUSTY NE WINDS AND LOW RELATIVE HUMIDITY LEVELS WERE IN PLACE. WEAK OFFSHORE FLOW WILL CONTINUE OVERNIGHT INTO WEDNESDAY BEFORE SHIFTING TO THE SW BY THE AFTERNOON HOURS. A DECENT SUNDOWNER HAS DEVELOPED ACROSS THE SANTA YNEZ RANGE THIS EVENING AND A SPOTTER REPORTED THE TEMPERATURE RISING TO AROUND 80 DEGREES THIS EVENING IN THE SANTA BARBARA AREA. A WIND ADVISORY WILL LIKELY BE ISSUED FOR THIS AREA THROUGH THE OVERNIGHT HOURS. LATEST FOG PRODUCT IMAGERY INDICATED A VERY SHALLOW STRATUS LAYER HUGGING THE CENTRAL COAST AND A FEW MILES INLAND. HOWEVER S OF POINT CONCEPTION SKIES CLEARED OUT NICELY LATE THIS AFTERNOON ALONG THE COAST. NOT EXPECTING MUCH OF AN EDDY THIS EVENING...THEREFORE CONFIDENCE IS NOT HIGH THAT LOW CLOUDS AND FOG WILL PUSH IN TO THE AREA. IF LOW CLOUDS DO DEVELOP NEAR THE COAST EXPECT PATCHY DENSE FOG OVERNIGHT ALONG THE COAST. OTHERWISE...SKIES SHOULD REMAIN MOSTLY CLEAR TONIGHT INTO WEDNESDAY. FOR TOMORROW...THE UPPER LVL WILL CONTINUE TO PUSH FARTHER SOUTH INTO MEXICO WHICH WILL WEAKEN THE OFFSHORE FLOW. A RIDGE AXIS WILL MOVE INTO THE REGION KEEPING TEMPS QUITE WARM AND CAUSING THE MARINE LAYER TO REMAIN QUITE SHALLOW. WEAK OFFSHORE FLOW WILL CONTINUE ACROSS THE INTERIOR PORTIONS OF THE FORECAST AREA OVERNIGHT INTO EARLY WEDNESDAY BEFORE SHIFTING ONSHORE BY WED AFTERNOON. HIGH TEMPS WILL BE AS WARM OR MAYBE A TAD WARMER ACROSS THE INTERIOR AREAS...WHILE THE COAST SHOULD SEE A FEW DEGREES OF WARMING AS THE MARINE LAYER SHOULD BE MORE SHALLOW ALLOWING FOR MORE WARMING ACROSS COASTAL AREAS INCLUDING DOWNTOWN LOS ANGELES. ...FROM PREVIOUS DISCUSSION... WEDNESDAY NIGHT INTO THURSDAY THE RIDGE WILL FLATTEN AS A FRONTAL SYSTEM CROSSES N CALIFORNIA AND THE PACIFIC NW. THIS WILL PRODUCE A DEEPENING MARINE LAYER AND A WEAK COOLING TREND THURSDAY INTO FRIDAY. .LONG TERM (SAT-TUE)... AN UPPER RIDGE WILL REBUILD OVER THE E PACIFIC AND WEST COAST ON SATURDAY AND PUSH INLAND AS IT AMPLIFIES ON SUNDAY. THE MODELS SHOW A WEAK LOW UNDERCUTTING THE RIDGE AND APPROACHING THE COAST SUNDAY EVENING...BUT DIFFER ON EXACTLY WHERE IT CROSSES THE COAST. DEPENDING ON WHERE IT HITS THE COAST...THE LOW COULD HELP DEEPEN THE MARINE LAYER AND THE MODELS WOULD LIKE TO HINT AT LIGHT RAINFALL OR DRIZZLE...BUT CONFIDENCE IN LOW AT THIS POINT. SOLUTIONS CONTINUE TO DIVERGE INTO EARLY NEXT WEEK...SO MAINTAINED THE SLOW COOLING TREND AND MADE NO OTHER CHANGES TO THE EXTENDED. && .AVIATION...09/0200Z. STRONG MARINE LAYER INVERSION WAS AROUND 1000 FT ACCORDING TO AMDAR SOUNDING NEAR KLAX. EXPECT VFR CONDS ACROSS MOST OF THE FORECAST AREA EXCEPT LIFR/IFR CIGS ALONG THE CENTRAL COAST. HIGH CONFIDENCE WITH TAFS AWAY FROM THE IMMEDIATE COAST...HOWEVER...30 PERCENT CHANCE FOR LIFR/IFR CIGS FOR LOS ANGELES COASTAL TAFS AFTER 09Z. KLAX...HIGH CONFIDENCE IN THE 00Z TAFS THROUGH 07Z....THEN 40 PERCENT CHANCE FOR LIFR/IFR CONDS THROUGH 14Z. IT WILL REMAIN VFR OR MVFR VSBYS OVERNIGHT...BUT IF STRATUS DOES OCCUR...EXPECT VERY LOW CIGS. KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH WED. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KAPLAN/SMITH AVIATION...KAPLAN SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:46 PM PDT | Wind Advisory | LOX | 6 hr | |
| May 9, 2:09 AM PDT | Dense Fog Advisory | LOX | 7 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.